# SDR CALA2025031002647

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 102,177 hours, 18,537 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ram Air Door
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AT CRUISE ALT FOUND LH PACK RAM AIR DOOR ACTUATOR FAILED, CAUSING LH PACK DOOR TO REMAIN CLOSED POSITION DURING OPERATION. REF LP4096297 FOR MAINTENANCE CLEARING ACTION AND PARTS RPLCED INFO.
